# SDR DALA2014100505462

- Difficulty date: October 4, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, BS 1309, ABOVE LONGERON 30.  FRAME CLIP WAS REMOVED, AREA OUT OF LIMITS WAS REMOVED, REPAIR PARTS WERE DRILLED, ADJUSTED, FABRICATED, TREATED AND   PAINTED.  REPAIR PARTS WERE INSTALLED, CIC WAS APPLIED, AREA WAS IDENTIFIED IAW SRM 51-30-2, 51-30-5, 53-03 D FIG 2A, 51-10-3 PAR. 14-21-38, PS 900-5-1, NR 04.
